# SDR SWAA2021081716273

- Difficulty date: September 15, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 64,718 hours, 38,342 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing Te Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FIXED TRAILING EDGE PANEL BETWEEN #6 AND # 7 SPOILER; THE LOWER SUPPORT BRACKET IS CRACKED AT THE LEADING EDGE LOWER FASTENER. MARKED. / REMOVED AND REPLACED PER SRM 51-40-02.
